Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 275, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 25, 2011, 1:12 AM EDT for Stark County, Ohio. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 25, 2011, 1:12 AM EDT (05:12 UTC)
- Expired
- Aug 25, 2011, 2:00 AM EDT
- In force
- 48 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
County Stark County, OH
The radar
The Cleveland radar (KCLE), 81 km from the middle of the area, began a volume at 05:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 24, 9:18 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Aug 24, 10:27 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 5.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1205 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 896 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 251 m²/s²
- 0-3 km storm-relative helicity
- 235 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
002
WUUS51 KCLE 250512
SVRCLE
OHC151-250600-
/O.NEW.KCLE.SV.W.0275.110825T0512Z-110825T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
112 AM EDT THU AUG 25 2011
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
STARK COUNTY IN NORTHEAST OHIO
* UNTIL 200 AM EDT
* AT 110 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HARTVILLE TO 9 MILES NORTHWEST
OF WILMOT...AND MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
CANTON...
WILMOT...
NORTH CANTON...
MASSILLON...
BREWSTER...
NAVARRE...
LOUISVILLE...
ALLIANCE...
EAST SPARTA...
WAYNESBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4091 8165 4091 8143 4099 8141 4098 8109
4073 8109 4072 8110 4072 8123 4064 8124
4065 8144 4067 8145 4065 8149 4063 8164
TIME...MOT...LOC 0513Z 270DEG 47KT 4099 8131 4070 8173
$$
KUBINAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 24, 10:38 PM EDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 24, 10:38 PM EDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1038 PM EDT WED AUG 24 2011 .SYNOPSIS... A SHARP COLD FRONT WILL CROSS THE REGION TONIGHT AND BE PRECEDED AND ACCOMPANIED BY SOME GUSTY THUNDERSTORMS. COOLER AND DRIER AIR WILL FOLLOW ON THURSDAY AS HIGH PRESSURE BUILDS SOUTH AND EAST ACROSS THE LAKES. FINE LATE SUMMER WEATHER WILL THEN PREVAIL FRIDAY AND ON THROUGH THE WEEKEND AS THE HIGH DRIFTS SLOWLY TO THE EAST. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... LOOKING TOWARD SEVERE WEATHER ROLLING ACROSS THE AREA TONIGHT. WIND AND HAIL BIGGEST RISK...BUT STILL CAN NOT RULE OUT A TORNADO. PARAMETERS STRONG ENOUGH TO WARRANT AN UPGRADE TO A TORNADO WATCH BOX. LINE OF CONVECTION EXTENDS FROM ONTARIO INTO NORTHWEST OHIO AND CENTRAL INDIANA. FOLLOWING THIS ROUND OF STORMS...ACTUAL COLD FRONT WORKS ACROSS THE AREA 09-13Z THURSDAY...AS THERE SHOULD BE A LULL AFTER THE STORMS AND PRIOR TO THE FRONT. MILD NIGHT AS MUCH OF THE NIGHT REMAINS IN THE WARM SECTOR. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/... CLOUDS SHOULD GRADUALLY MIX OUT THURSDAY MORNING BUT IT MIGHT TAKE A WHILE...ESPECIALLY IN UPSLOPE AREAS SOUTH AND EAST OF CLEVELAND AND OVER NW PA. MAY ALSO SEE ANOTHER SURGE OF WRAPAROUND CLOUDINESS DURING MIDDAY/EARLY AFTERNOON BUT MOST OF THAT SHOULD SLIDE TO OUR NORTH AND EAST...PERHAPS CLIPPING NW PA...BUT ONLY INCLUDED SLIGHT CHANCE POPS THERE. H8 TEMPS FALL TO 12C OR SO THURSDAY AFTERNOON SO TEMPS SHOULD HOLD IN MID/UPPER 70S...BUT ALL IN ALL A VERY COMFORTABLE DAY WITH AMPLE SUNSHINE...EVENTUALLY. OVERALL WEATHER PATTERN WILL BE DICTATED TO A MAJOR DEGREE BY IRENE. WE WILL NOT BE IMPACTED DIRECTLY BY THE TROPICAL SYSTEM...WE ARE WELL WEST OF IT. HOWEVER...IT WILL ACT TO SLOW DOWN THE EASTWARD PROGRESSION OS SYSTEMS UPSTREAM OF OUR CWA. WEAK RIDGING ALOFT WILL BUILD IN ACROSS OHIO THURSDAY NIGHT THROUGH FRIDAY THEN THE RIDGE SHARPENS AS A RESULT OF IRENE/S NORTHWARD MOVEMENT. AS WE GET INTO SATURDAY...THE WEAK SURFACE FRONTAL SYSTEM THAT IS EXPECTED TO WORK ITS WAY SOUTH FROM THE UPPER GREAT LAKES WILL ALL BUT DISSIPATE SINCE OHIO WILL BE IN THE LARGE SCALE SUBSIDENCE TO THE NORTHWEST OF IRENE...THEREBY EXTENDING DRY WEATHER ACROSS THE AREA THROUGH SATURDAY. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... FOR THE REST OF THE WEEKEND...OHIO WILL REMAIN JUST TO THE WEST OF THE CIRCULATION ASSOCIATED WITH IRENE AND THEREFORE WILL STAY UNDER A SURFACE HIGH PRESSURE SYSTEM AND DRY CONDITIONS THROUGH THE PERIOD. AS FAR AS TEMPERATURES...LACK OF CLOUD COVER SHOULD DROP TEMPERATURES AT NIGHT JUST A BIT BELOW NORMALS FOR THIS TIME OF THE YEAR WITHIN A FEW DEGREES OF 60. DAYTIME HIGHS SHOULD RANGE IN THE MID TO UPPER 70S. IN THE MONDAY TO TUESDAY TIME FRAME...I AM A BIT LESS CONFIDENT IN THE TIMING OF THE NEXT WEATHER SYSTEM AND ACCOMPANYING POTENTIAL FOR RAINFALL. MANUAL GRAPHICS SEEM TO FOLLOW MORE OF AN ECMWF SOLUTION WHICH BRINGS THE NEXT BATCH OF RAINFALL TO THE REGION TUESDAY. AT THIS POINT...I PLAN TO FOLLOW THAT LINE OF THOUGHT AND BRING CHANCE POPS TO THE REGION MONDAY NIGHT INTO TUESDAY. && .AVIATION /03Z THURSDAY THROUGH MONDAY/... ALL SITES VFR AT 00Z WITH MAIN THREAT THE TIMING OF A LINE OF SHOWERS/THUNDERSTORMS ASSOCIATED WITH A COLD FRONT WHICH SHOULD EVENTUALLY DEVELOP AND CROSS OUR REGION FROM NORTHWEST TO SOUTHEAST LATER THIS EVENING AND OVERNIGHT. ACTIVITY HAS BEEN DELAYED BUT STILL EXPECT SOME DEVELOPMENT SO USED A TEMPO GROUP FOR TS FOR A 2-3 HOUR PERIOD BEGINNING AT 02Z TOL AND 03-04Z AT CLE/ERI. MVFR CEILINGS WILL FOLLOW AFTER FROPA...GRADUALLY THINNING LATER THURSDAY MORNING. THE POTENTIAL FOR STRONG WINDS WILL EXIST WITH THE LINE OF STORMS. OUTLOOK...THURSDAY...VFR/MVFR CIGS. FRIDAY THROUGH MONDAY...MAINLY VFR. && .MARINE... WILL EXTEND THE SMALL CRAFT ADVISORIES THROUGH 4 AM THURSDAY TO ACCOUNT FOR THE STRONG SOUTHERLIES AHEAD OF THE COLD FRONT THIS EVENING...AND THE ASSOCIATED CONVECTION WITH THE FRONT. WAVE ACTION MOSTLY OFFSHORE WITH THE SOUTHERLIES...BUT WINDS STRONG ENOUGH FOR ADVISORIES. WINDS WILL SHIFT TO THE NORTHWEST PRIOR TO DAYBREAK THURSDAY BUT SPEEDS WILL BE IN THE 10-20 KNOT RANGE...ALLOWING WAVES TO SUBSIDE BELOW SMALL CRAFT ADVISORY CRITERIA. LOOK FOR MODERATE NORTHERLIES THROUGH THE WEEKEND...TENDING NORTHEAST AS TIME WEARS ON. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EDT THURSDAY FOR LEZ142>149. && SYNOPSIS...SFM/BUF/ NEAR TERM...SFM/BUF/OUDEMAN SHORT TERM...TAN/BUF/ LONG TERM...TAN/BUF AVIATION...SFM MARINE...SFM
Hazardous weather outlook, Aug 25, 12:48 AM EDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1248 AM EDT THU AUG 25 2011 LEZ144>149-164>169-OHZ009>014-017>023-027>033-036>038-047-089- PAZ001>003-260500- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-ERIE OH-LORAIN- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA- SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE- STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1248 AM EDT THU AUG 25 2011 ...TORNADO WATCH 805 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ142-143-162-163-OHZ003-006>008-260500- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-LUCAS-WOOD- OTTAWA-SANDUSKY- 1248 AM EDT THU AUG 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-260500- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- 1248 AM EDT THU AUG 25 2011 ...SEVERE THUNDERSTORM WATCH 804 IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 24, 11:20 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1120 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM TSTM WND GST 3 W LUCKEY 41.45N 83.54W
08/24/2011 E60.00 MPH WOOD OH TRAINED SPOTTER
1110 PM TSTM WND GST FINDLAY 41.04N 83.64W
08/24/2011 M58.00 MPH HANCOCK OH ASOS
&&
OUDEMANLocal storm report, Aug 24, 11:46 PM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1146 PM EDT WED AUG 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG FREMONT 41.35N 83.11W
08/24/2011 SANDUSKY OH TRAINED SPOTTER
CANOPIES DOWN AND SOME TENTS TORN DOWN AT FAIR GROUNDS.
&&
KIELTYKALocal storm report, Aug 25, 12:02 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1202 AM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST 3 E NORWALK 41.24N 82.55W
08/24/2011 E60 MPH HURON OH TRAINED SPOTTER
LIMB DOWN.
&&
OUDEMANLocal storm report, Aug 25, 12:33 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1233 AM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM TSTM WND DMG TIFFIN 41.12N 83.18W
08/24/2011 SENECA OH LAW ENFORCEMENT
SEVERAL TREES DOWN AROUND THE COUNTY.
1133 PM TSTM WND DMG PORT CLINTON 41.51N 82.94W
08/24/2011 OTTAWA OH AMATEUR RADIO
NUMEROUS LARGE LIMBS DOWN.
1137 PM TSTM WND DMG BELLEVUE 41.28N 82.84W
08/24/2011 SANDUSKY OH TRAINED SPOTTER
TREE FELL ON HOUSE.
1150 PM TSTM WND DMG NORWALK 41.24N 82.61W
08/24/2011 HURON OH TRAINED SPOTTER
LARGE TREES DOWN ACROSS THE CITY.
&&
KUBINALocal storm report, Aug 25, 12:38 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1238 AM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1222 AM TSTM WND GST NORTH RIDGEVILLE 41.39N 82.02W
08/25/2011 M68.00 MPH LORAIN OH DEPT OF HIGHWAYS
&&
OUDEMANLocal storm report, Aug 25, 1:07 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
107 AM EDT THU AUG 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM HAIL LORAIN 41.44N 82.18W
08/25/2011 E0.75 INCH LORAIN OH PUBLIC
1225 AM TSTM WND DMG LAKE CITY 42.02N 80.35W
08/25/2011 ERIE PA LAW ENFORCEMENT
ONE LIMB DOWN.
1232 AM TSTM WND DMG CLEVELAND 41.48N 81.68W
08/25/2011 CUYAHOGA OH TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN ALONG SHOREWAY...LAKE
AVENUE...85TH AND YACHT CLUB.
1245 AM HAIL GENEVA 41.80N 80.95W
08/25/2011 E1.00 INCH ASHTABULA OH BROADCAST MEDIA
1250 AM TSTM WND DMG CORRY 41.93N 79.64W
08/25/2011 ERIE PA LAW ENFORCEMENT
LARGE LIMB DOWN.
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 9:52 PM EDT | Special Marine Warning | CLE | 113 min | |
| Aug 24, 10:11 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 64 min |
| Aug 24, 11:04 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky | 41 min |
| Aug 24, 11:07 PM EDT | Severe Thunderstorm Warning | CLE | Hancock | 53 min |
| Aug 24, 11:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Lucas, Sandusky, Seneca, Wood | 3 hr |
| Aug 24, 11:14 PM EDT | Severe Thunderstorm Warning | CLE | Seneca, Wood | 61 min |
| Aug 24, 11:27 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 24, 11:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 75 min |
| Aug 24, 11:31 PM EDT | Severe Thunderstorm Warning | CLE | Wyandot | 44 min |
| Aug 24, 11:35 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 40 min |
| Aug 24, 11:49 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 71 min |
| Aug 24, 11:53 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion | 42 min |
| Aug 25, 12:01 AM EDT | Severe Thunderstorm Warning | CLE | Ashland, Richland | 59 min |
| Aug 25, 12:26 AM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit, Wayne | 79 min |
| Aug 25, 12:32 AM EDT | Areal Flood Advisory | CLE | Ashtabula, Geauga, Lake | 3 hr |
| Aug 25, 12:41 AM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 79 min |
| Aug 25, 1:09 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 25, 1:27 AM EDT | Tornado Warning | CLE | Trumbull | 25 min |
| Aug 25, 1:31 AM EDT | Areal Flood Warning | CLE | Ashtabula | 3 hr |
| Aug 25, 1:36 AM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.